# SDR WX0A2018022873308

- Difficulty date: February 25, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 57,177 hours, 37,329 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Heater
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL THROUGHOUT AIRCRAFT. R&R LEAKING APU FUEL HEATER.
